The failure of diamond on a reflecting stationary set

Joint work with Moti Gitik.


  1. It is shown that the failure of $\diamondsuit_S$, for a subset $S\subseteq\aleph_{\omega+1}$ that reflects stationarily often, is consistent with GCH and $\text{AP}_{\aleph_\omega}$, relatively to the existence of a supercompact cardinal.
    This should be comapred with a theorem of Shelah, that GCH and $\square^*_\lambda$ entails $\diamondsuit_S$ for any subset $S\subseteq\lambda^+$ that reflects stationarily often.
  2. We establish the consistency of existence of a stationary subset of $[\aleph_{\omega+1}]^\omega$ that cannot be thinned out to a stationary set on which the sup-function is injective.
    This answers a question of Konig, Larson and Yoshinobu, in the negative.
  3. We prove that the failure of a diamond-like principle introduced by Dzamonja and Shelah is equivalent to the failure of Shelah’s strong hypothesis.


[No arXiv entry]

Citation information:

M. Gitik and A. Rinot, The failure of diamond on a reflecting stationary set, Trans. Amer. Math. Soc., 364(4): 1771-1795, 2012.

This entry was posted in Publications and tagged , , , , , , , , , , . Bookmark the permalink.

One Response to The failure of diamond on a reflecting stationary set

  1. Pingback: A relative of the approachability ideal, diamond and non-saturation | Assaf Rinot

Leave a Reply

Your email address will not be published. Required fields are marked *

− 6 = zero

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>